SciELO - Scientific Electronic Library Online

vol.23 número3Geometrización de una porción del espacio realConstrucciones SERLIST y SERFUNC de series infinitas índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados



Links relacionados

  • No hay artículos similaresSimilares en SciELO


Educación matemática

versión impresa ISSN 1665-5826


MARTINEZ PALACIOS, Ma. Teresa V.  y  VENEGAS-MARTINEZ, Francisco. Stochastic optimal control in the teaching of mathematical economics. Educ. mat [online]. 2011, vol.23, n.3, pp. 147-181. ISSN 1665-5826.

In this paper we present in a didactic way the statement of the stochastic optimal control problem in continuous time where constraints are observable diffusion processes driven by the geometric Brownian motion. Furthermore, in order to illustrate the use of stochastic optimal control in Mathematical Economics, we present in an educational way two examples. The first is a model of a rational economic agent that has an initial wealth and faces the decision of how to distribute his wealth in consumption and a portfolio of assets in an infinite planning horizon, so as to maximize his total expected utility for consumption. The second example concerns the case of a finite time horizon of stochastic duration.

Palabras llave : stochastic dynamic optimization; stochastic optimal control in continuous time; partial differential equation of Hamilton-Jacobi-Bellman; verification theorem of stochastic calculus; n- dimensional Itô's lema.

        · resumen en Español     · texto en Español     · Español ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License